# SDR ASOA201001323

- Difficulty date: September 13, 2010
- Submitted: September 17, 2010
- Operation: Air carrier
- Aircraft: N710EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10071
- Aircraft time: 19,988 hours, 13,816 cycles
- Engine: Ge CF34*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 597-661
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLOOR TRACK CORRODED AT LBL 9.0 BETWEEN FS 597 - FS 661.0 MULTIPLE LOCATIONS.  REMOVED FLOOR TRACK IAW AMM 53-00-49-000-801.  STOPPED HOLES TO FOR SCREWS, COUNTERSUNK ALL HOLES IAW SRM 51-40-11-001-001-A01.  INSTALLED NEW FLOOR SEAT TRACK AT LBL9.0 597-661 IAW AMM 53-00-49-400-801.
